Geometric finiteness theorems via controlled topology.

C. Grove; P. Petersen; Jyh-Yang Wu

Inventiones mathematicae (1990)

  • Volume: 99, Issue: 1, page 205-214
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Grove, C., Petersen, P., and Wu, Jyh-Yang. "Geometric finiteness theorems via controlled topology.." Inventiones mathematicae 99.1 (1990): 205-214. <>.

author = {Grove, C., Petersen, P., Wu, Jyh-Yang},
journal = {Inventiones mathematicae},
keywords = {diameter; injectivity radius},
number = {1},
pages = {205-214},
title = {Geometric finiteness theorems via controlled topology.},
url = {},
volume = {99},
year = {1990},

AU - Grove, C.
AU - Petersen, P.
AU - Wu, Jyh-Yang
TI - Geometric finiteness theorems via controlled topology.
JO - Inventiones mathematicae
PY - 1990
VL - 99
IS - 1
SP - 205
EP - 214
KW - diameter; injectivity radius
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.